# SDR EIAA980112

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1242
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C5/D CHECK INSPECTION, CORROSINO AT BS 1242 RBL 35 AND WL 180 RT MLG W/W CANTED BULKHEAD WEB CUTOUT.  REPAIRED BY TRIMMING WEB, INSTALLING REPAIR DOUBLER AND FILLER IAW HAECO RS R53-48-33673.  (M)
